MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; FIBULA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; FIBULA CUTTING GUIDE
Model Number Fibula Cutting Guide
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a maxillofacial reconstructive surgery, it was reported that the posterior cut on the fibula resulted in a fibula segment approximately 2mm longer than was required.This caused a misalignment between the predictive holes and the custom reconstruction plate.To rectify the issue, the fibula was adjusted by removing small pieces of the fibula segment, resulting in a successful reconstruction of the mandible.Subsequently, the predictive holes were re-drilled in the fibula segment to account for the removal of bone.This led to an estimated delay of 25 minutes.

Brand Name
VSP SYSTEMS
Common Device Name
FIBULA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431011
MDR Report Key16788150
Report Number1724955-2023-00010
Device Sequence Number5733696
Product Code DZJ
UDI-Device Identifier00816847020794
UDI-Public(01)00816847020794(10)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFibula Cutting Guide
Device Catalogue NumberVSPR-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale